Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 118(160), Number 4(8), Pages 557–566 (Mi msb2832)  

The Lebesgue constants of certain $m$-dimensional interpolation polynomials

Yu. N. Subbotin


Full text: PDF file (450 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 46:4, 561–570

Bibliographic databases:

UDC: 517.5
MSC: Primary 41A05, 42A15; Secondary 42A05, 42B05, 46E15
Received: 12.05.1980 and 07.09.1981

Citation: Yu. N. Subbotin, “The Lebesgue constants of certain $m$-dimensional interpolation polynomials”, Mat. Sb. (N.S.), 118(160):4(8) (1982), 557–566; Math. USSR-Sb., 46:4 (1983), 561–570

Citation in format AMSBIB
\Bibitem{Sub82}
\by Yu.~N.~Subbotin
\paper The Lebesgue constants of certain $m$-dimensional interpolation polynomials
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 118(160)
\issue 4(8)
\pages 557--566
\mathnet{http://mi.mathnet.ru/msb2832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=671709}
\zmath{https://zbmath.org/?q=an:0531.41003}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 46
\issue 4
\pages 561--570
\crossref{https://doi.org/10.1070/SM1983v046n04ABEH002952}


Linking options:
  • http://mi.mathnet.ru/eng/msb2832
  • http://mi.mathnet.ru/eng/msb/v160/i4/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:319
    Full text:123
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021